# SDR SIMA201911276004

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 7,318 hours, 4,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99042128D
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FLOOR PROXIMITY LIGHT STRIP DOES NOT FULLY ILLUMINATE.-C/A-REMOVED AND REPLACED RH FWD FLOOR PROXIMITY LIGHT STRIP IAW EMB 175 AMM 33-50-21.
